Deliver to Panama
IFor best experience Get the App
Low-cost, generic fever & pain relief medication for children. Contains acetaminophen 80 mg. 30 tablets per bottle. Grape flavored, rapid meltaway tablets. ASPIRIN FREE 30 per bottle.
Trustpilot
3 weeks ago
1 month ago